# SDR UPS07M50156

- Difficulty date: April 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MID CABIN - CORROSION ON SEAT TRACK CROWN AT STA 909 X=-75.0.  CABIN STA 909 X=-75 SEAT TRACK BASE CORROSION REMOVED & REPROTECTED PER SRM 53-70-00 FIG 3 V.I R.39 & SRM 51-21-01 V.II R.39.  CABIN STA 909.6 X =-75 SEAT TRACK CROWN CORROSION REMOVED 0.072", REMAIN THICKNESS 0.073" & FOUND WITHIN LIMIT.  NEW REPAIR SEAT TRACK, REPAIR SPLICE, NEW FAB CLIP & BRACKET INSTALLED PER EN 1363-07.
